# SDR SB06036

- Difficulty date: April 12, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 24abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 24ABC INOPERATIVE.  MAINTENANCE FOUND THE WIRE BROKEN AT PIN FROM WIRING COMING UP TO SEAT AT MUX BOX.  CRIMPED NEW PIN ON BROKEN WIRE AND INSTALLED IN PLUG.  OPERATIONAL CHECK GOOD.
